×

zbMATH — the first resource for mathematics

On Fröhlich’s conjecture for rings of integers of tame extensions. (English) Zbl 0469.12003

MSC:
11R32 Galois theory
11R18 Cyclotomic extensions
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] [C] Cassou-Noguès, Ph.: Quelques théorèmes de base normale d’entiers, Ann. Inst. Fourier,28, 1-33 (1978) · Zbl 0368.12004
[2] [DH] Davenport, H., Hasse, H.: Die Nullstellen der Kongruenzzetafunktionen in gewissen zyklischen Fällen. J. reine und angew. Math.172, 151-182 (1935) · JFM 60.0913.01
[3] [D] Deligne, P.: Les constantes des équations fonctionnelles des fonctionsL, Modular Forms in one variable, Lecture Notes in Mathematics349, 501-597 (1973)
[4] [F1] Fröhlich, A.: Arithmetic and Galois module structure for tame extensions, J. reine angew. Math.286, 380-440 (1976) · Zbl 0385.12004
[5] [F3] Fröhlich, A.: Locally free modules over arithmetic orders, J. reine angew. Math.274, 112-124 (1975) · Zbl 0316.12013
[6] [F4] Fröhlich, A.: Classgroups, in particular Hermitian classgroups, in press (1980)
[7] [F5] Fröhlich, A.: Artin root numbers and normal integral bases for quaternion fields, Invent. Math.17, 143-166 (1972) · Zbl 0261.12008
[8] [F6] Fröhlich, A.: Module Invariants and root numbers for quaternion fields of degree 4l’, Proc. Camb. Phil. Soc.76, 393-399 (1974) · Zbl 0304.12008
[9] [FT] Fröhlich, A., Taylor, M.J.: The arithmetic theory of local Galois Gauss sums for tame characters, Philosophical Transactions of the Royal Society298, 141-181 (1980) · Zbl 0436.12014
[10] [M1] Martinet, J.: Modules sur l’algèbre du groupe quaternonien, Ann. Sci. Ecole Norm. Sup.4, 229-308 (1971)
[11] [M2] Martinet, J.: Character theory and ArtinL-functions, Algebraic Number Fields (Proc. Durham Symposium). London: Academic Press 1977
[12] [N] Noether, E.: Normalbasis bei Körpern ohne höhere Verzweigung, J. reine angew. Math.167, 147-152 (1932) · JFM 58.0172.02
[13] [S] Serre, J-P.: Représentations linéaires des groupes finis. 2nd edition. Paris: Hermann 1971
[14] [T1] Taylor, M.J.: A logarithmic approach to classgroups of integral group rings, J. Algebra,66, 321-353 (1980) · Zbl 0491.12007
[15] [T2] Taylor, M.J.: Galois module structure of relative abelian extensions, J. reine angew. Math.303, 97-101 (1978) · Zbl 0384.12007
[16] [T3] Taylor, M.J.: Adams operations, local root numbers and the Galois module structure of rings of integers, Proc. L.M.S. (3),39, 147-175 (1979) · Zbl 0424.12007
[17] [U] Ullom, S.: Character action on the classgroup of Fröhlich, informal report
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.